Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The numerical radius and bounds for zeros of a polynomial


Authors: Yuri A. Alpin, Mao-Ting Chien and Lina Yeh
Journal: Proc. Amer. Math. Soc. 131 (2003), 725-730
MSC (2000): Primary 15A60, 26C10
Published electronically: July 25, 2002
MathSciNet review: 1937409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $p(t)$ be a monic polynomial. We obtain two bounds for zeros of $p(t)$ via the Perron root and the numerical radius of the companion matrix of the polynomial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 15A60, 26C10

Retrieve articles in all journals with MSC (2000): 15A60, 26C10


Additional Information

Yuri A. Alpin
Affiliation: Department of Mathematics and Mechanics, Kazan State University, Kazan, Russia, 420008
Email: Yuri.Alpin@ksu.ras.ru

Mao-Ting Chien
Affiliation: Department of Mathematics, Soochow University, Taipei, Taiwan 11102
Email: mtchien@math.scu.edu.tw

Lina Yeh
Affiliation: Department of Mathematics, Soochow University, Taipei, Taiwan 11102
Email: yehlina@math.scu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06623-6
PII: S 0002-9939(02)06623-6
Keywords: Perron root, numerical range, numerical radius, companion matrix
Received by editor(s): December 14, 1999
Received by editor(s) in revised form: October 24, 2001
Published electronically: July 25, 2002
Additional Notes: The work of the second author was supported by the National Science Council of the Republic of China.
Communicated by: David Sharp
Article copyright: © Copyright 2002 American Mathematical Society